# SDR AALA202311056112

- Difficulty date: October 9, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 73,996 hours, 34,120 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820600
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK#9 FORWARD BOLT BETWEEN WS 10204 AND WS 10729. REPLACED BOLT PER AMM 27-84-66.
